HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I Have A Big Bruise On The Inside Of My

default
Posted on Tue, 30 Jun 2020
Question: I have a big bruise on the inside of my left leg right above my knee my knee hurts all around it has been like this over a week now and my knee a d the bruise tinder and not going away
doctor
Answered by Dr. Olgeta Xhufka (1 hour later)
Brief Answer:
Antiinflammatory drugs or anticoagulants may cause bruising.

Detailed Answer:
Hello dear, welcome to Ask a doctor's service.
I read your query and here is my advice.

I think it would be better if you upload a photo of the bruising in reports in order that I can see it.
The main cause of a bruising is trauma and if you hurt the leg to something the bruising happened. Also if you have been on anticoagulants it is more likely to have bruising due to minor trauma. Also some anti-inflammatory drugs may cause easy bruising also. Taking anti-inflammatory drugs for knee pain may cause the bruising.
It you have poor circulation on the leg it is more like for trauma to happen.
If the knees are hurting this can't cause bruising on outside.


Hope I have answered the question.
Let me know if I can assist you further.
Note: For further queries, consult a joint and bone specialist, an Orthopaedic surgeon. Book a Call now.

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 10167 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Have A Big Bruise On The Inside Of My

Brief Answer: Antiinflammatory drugs or anticoagulants may cause bruising. Detailed Answer: Hello dear, welcome to Ask a doctor's service. I read your query and here is my advice. I think it would be better if you upload a photo of the bruising in reports in order that I can see it. The main cause of a bruising is trauma and if you hurt the leg to something the bruising happened. Also if you have been on anticoagulants it is more likely to have bruising due to minor trauma. Also some anti-inflammatory drugs may cause easy bruising also. Taking anti-inflammatory drugs for knee pain may cause the bruising. It you have poor circulation on the leg it is more like for trauma to happen. If the knees are hurting this can't cause bruising on outside. Hope I have answered the question. Let me know if I can assist you further.